# SDR UPS01436237

- Difficulty date: July 4, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Aircraft: N674UP
- Make and model: Boeing 747123
- Aircraft serial: 20100
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CREW SERVICE DOOR EMERGENCY EXIT LIGHTS INOP.  REMOVED AND REPLACED CREW SERVICE DOOR LIGHT ASSY IAW B747 MM 33-51-07, OPS CHECKS GOOD.
